|Unusual side effects with Isentress
Nov 7, 2009
Hello Doc. Thanks for answering my question Current regime: Isentress (twice a day) and Truvada Previous regime: 3TC, VIread and Sustiva for 4 years I have switched some of the meds because was tired of Sustiva side efffects such as insomnia, dizziness, vivid nightmares etc. Now since I have started this new regime 9 months back, I have terrible muscle tension headaches, unusual tiredness and fatigue and paresthesia. My doctor have suggested I can switched Isentress to Intelence or be back on Sustiva for about 12 to 14 days to see if Isentress is causing all these undesired effects. I am currently relunctant to start with a new drug at this time and I am thinking going back on Sustiva for 2 weeks. I guess I will have to go through all the side effects of the beginning all over again. What is your advise?? Thanks again
| Response from Dr. Henry
Raltegravir can sometimes cause headaches. Perhaps a trial of a boosted protease inhibitor might also be considered (such as ritonavir + darunavir or atazanavir) depending on your past treatment and resistance history. My patients often do well with such regimens and a month trial in the setting of suppressed virus may be worth it to sort out that annoying side effect for you. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Penis Discharge After Swallowing Worried I Have HIV
- Tingling In Fingers After Drinking Water Worried I Have HIV
- White Bumps On Penis After Licking Anus Worried I Have HIV
- Bleeding During A Pap Smear
- Can You Get Genital Warts If You've Never Had Sex?
- Causative Agents Of Sexually Transmitted Diseases
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.